# SDR 2015FA0000060

- Difficulty date: January 17, 2015
- Submitted: February 12, 2015
- Operation: General aviation
- Aircraft: N4469V
- Make and model: Beech 35BEECH
- Aircraft serial: D1286
- Aircraft time: 5,354 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 35825080
- Condition: Misinstalled
- Location: Nlg
- Part time: 5,354 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRPLANE LANDED WITH THE NLG RETRACTED.  DURING THE ONSITE INVESTIGATION IT WAS NOTED THAT AN ACTUATING ROD FOR THE NOSE GEAR WAS BROKEN.  THE BROKEN ROD WAS DISCOVERED WHEN THE ACFT WAS LIFTED UP AND THE NOSE GEAR CAME OUT OF THE GEAR WELL.  FURTHER EXAMINATION REVEALED THAT THE NOSE GEAR DRAG LEG ASSY WAS INSTALLED UPSIDE DOWN ALLOWING THE NOSE GEAR TO TRAVEL BEYOND ITS INTENDED LIMIT.  THE DRAG LEG ASSY WAS BROKEN FROM THE NOSE GEAR V-BRACE ASSEMBLY AT THEIR ATTACH POINT.  IN ADDITION, IT WAS NOTED THAT THE ROD END FOR THE NOSE GEAR RETRACT ROD ASSEMBLY WAS BROKEN.  THE COMBINATION OF THOSE BREAKS CAUSED THE NOSE GEAR TO FOLD BACK INTO THE GEAR WELL WHEN WEIGHT WAS ON THE NOSE WHEEL AT LANDING.  AT THE TIME OF FILING FAA FORM 8020-23, IT HAS NOT BEEN DETERMINED WHO INSTALLED THE NOSE GEAR DRAG LEG ASSY IMPROPERLY.  A REVIEW OF THE ACFT MAINTENANCE RECORDS DID NOT INDICATE ANY MAINTENANCE BEING PERFORMED ON THE NLG SPECIFIC TO REMOVAL AND INSTALLATION OF THE DRAG LEG ASSY.
